MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL 3.5MM; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL 3.5MM; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35112
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that the cuff was damaged during use.The cuff was replaced with a new one.There was no patient injury.No further information has been provided.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received (b)(6) 2019 the reported incident was found right after placing the microcuff in the patient.The physician thought this might have happened because of his/her procedure.No information on their procedure was provided.

Brand Name
MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL 3.5MM
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8426985
Report Number3011270181-2019-00012
Device Sequence Number13899585
Product Code BTR
UDI-Device Identifier10680651351125
UDI-Public10680651351125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35112
Device Catalogue Number991035112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date03/16/2019
Supplement Report FDA Received Date04/15/2019
Patient Sequence Number1